# SDR SB07101

- Difficulty date: November 21, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PVD - MAINTENANCE REPORTED THE RIGHT REAR CABIN SERVICE DOOR EMERGENCY EXIT LIGHT BATTERY WAS DEAD.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.
